# SDR SWAA040999

- Difficulty date: April 6, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 56,647 hours, 54,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT GALLEY PHOTOLUMINESCENT EXIT STRIP OUT OF POSITION.  REPOSITIONED PHOTOLUMINESCENT EXIT STRIP PER MM.
